Journal title Quantitative Economics and Management Studies
Initials QEMS
Abbreviation Quant. Econ. Manag. Stud.
Online ISSN 2722-6247
Frequency 6 issues per year (February, April, June, August, October, December)
DOI prefix 10.35877
Organized / Collaboration PT Mattawang Mediatama Solution
Business Model Open Access (OA), Author-pays
Editor-in-chief Prof. Eva Boj del Val, Ph.D. (Universitat de Barcelona, Spain)
Scopus ID: 57205612905 (h-index: 7)

Citation Analysis Scopus | Web of Science | Google Scholar

Quantitative Economics and Management Studies (QEMS) is a peer-reviewed and open-access scholarly periodical. QEMS publishes research papers, technical papers, conceptual papers, and case study reports. Article manuscripts are published after a thorough peer-review process. QEMS’s first edition was in 2020.

OAI Address
Journal of Quantitative Economics and Management Studies (QEMS) has OAI address:

Before submission,

You have to make sure that your paper is prepared using the QEMS paper Templatehas been carefully proofread and polished and conformed to the author guidelines.  
Online Submissions
Registration and login are required to submit items online and to check the status of current submissions. 

Current Issue

Vol. 5 No. 3 (2024)

This issue has been available online for the regular issue of Vol 5 No. 3 (June 2024). All accepted articles in this issue  were authored/co-authored from  2 countries (Indonesia, Malaysia).

Published: 2024-06-30


View All Issues

Abstracted/Indexed by:

Google Scholar   Scilit   Crossref    
Dimensions   ROAD: the Directory of Open Access scholarly Resources   PKP Index   Indonesia One Search  
  Index Copernicus   Google Scholar      


Other Libraries: